# SDR CX2A08ON153

- Difficulty date: July 7, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N12220
- Make and model: Amtr 1100RMINIMAX
- Aircraft serial: 2267
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 82321
- Condition: Inoperative
- Location: Cabin
- Part time: 6,186 hours, 3,275 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 7751 -LAX - FLIGHT CREW REPORTED EXIT LIGHT CEILING SIGN AT ROW 12 INOPERATIVE.  MX PERSONNEL REMOVED AND REPLACED EXIT LIGHT CEILING SIGN AT ROW 12.  OPERATIONALLY CHECKED SATISFACTORY AND RELEASED TO RETURN TO SERVICE.  (A)
